# SDR HEEA072608

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N937S
- Make and model: Bell 206L-3
- Aircraft serial: 51258
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Plug
- Part number: C4264113
- Condition: Stuck
- Location: Cylinder
- Component: Cylinder, 206076062003
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PLUG STICKS IN SLEEVE AND SPRING STICKS ON SPOOL. SENT TO FORTNER ACCESSORY SERVICE CORP. FOR WARRANTY REPAIR.
